Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from cough from last one month

sir, i am 33 yr old women , suffering from cough from last one month. i have taken ampicillin&dicloxacillin capsules for last 5 days, but cough is not reduced.i have also undergone for blood test it showes haemoglobin is 10.0 gm/dl and tc, 5700 c/cmm. for this i am taking multivitamin tab and livogen tab for one month. but my cough is not reduced why?
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum.
Hi, i feel you have taken enough antibiotics. You can add an antihistaminic like Tab. EBAST once daily with a tablet of ROMILAST once daily. Add a cough syrup that suits you, everyone has his/her own choice by now as recommended by your physician. Feel free to contact in case of any problem . Good Luck/////
Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You haven't mentioned whether it is a Dry cough or wet cough? If it is a Wet cough, you can continue those medicines for another 5 days thrice daily. If it is a Dry cough, take Syrup Corex two tea spoons twice daily. Don't worry. it will take atleast a month for the dry cough to completely subside.
Take Care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor